On the ergodic principle for quadratic processes
Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1315-1319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_6_a6,
author = {T. A. Sarymsakov and N. N. Ganikhodzhaev},
title = {On the ergodic principle for quadratic processes},
journal = {Doklady Akademii Nauk},
pages = {1315--1319},
year = {1991},
volume = {316},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a6/}
}
T. A. Sarymsakov; N. N. Ganikhodzhaev. On the ergodic principle for quadratic processes. Doklady Akademii Nauk, Tome 316 (1991) no. 6, pp. 1315-1319. http://geodesic.mathdoc.fr/item/DAN_1991_316_6_a6/